Proceedings of the Japan Academy, Series A, Mathematical Sciences

On Hasse principle for $x^n = a$

Takashi Ono and Tomohide Terasoma

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 73, Number 7 (1997), 143-144.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195509915

Digital Object Identifier
doi:10.3792/pjaa.73.143

Mathematical Reviews number (MathSciNet)
MR1487579

Zentralblatt MATH identifier
0936.11060

Citation

Ono, Takashi; Terasoma, Tomohide. On Hasse principle for $x^n = a$. Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 7, 143--144. doi:10.3792/pjaa.73.143. https://projecteuclid.org/euclid.pja/1195509915


Export citation

References

  • [1] E. Artin and J. Tate: Class Field Theory. Benjamin, New York and Amsterdam, pp. 20-22 (1967).
  • [2] J. H. Silverman : The Arithmetic of Elliptic Curves. Springer, Berlin and New York (1986).